# SDR AALA202510026523

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 71,428 hours, 34,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND DOOR ASSIST PRESSURE AT 0 PSI.MAINTENANCE REPLACED FWD LH DOOR DIAPHRAGM IN THE PERCUSSION MECHANISM OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER OF THE PASSENGER/CREWDOORS IAW WITH AMM 52-10-00.
